MAUDE Adverse Event Report: ATRICURE, INC. ATRICURE SYNERGY ABLATION SYSTEM

ATRICURE, INC. ATRICURE SYNERGY ABLATION SYSTEM
Model Number OLL2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) the device was not returned for investigation.However, the device history record was reviewed and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.
 
Event or Problem Description
On (b)(6) 2022, a patient underwent an on-pump ascending aorta graft with pulmonary vein isolation and left atrial appendage exclusion.When the surgeon was attempting to go around the left pulmonary veins to perform a pulmonary vein isolation using the oll2 clamp, an unintended perforation was made.Surgeon sutured the perforation, and no complications were observed.The pulmonary vein isolation was then aborted.It was noted that the patient had a large aortic aneurysm which made visibility and access difficult.Post-op the patient was doing well.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
ATRICURE SYNERGY ABLATION SYSTEM
Common Device Name
ATRICURE SYNERGY ABLATION SYSTEM
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key14950448
Report Number3011706110-2022-00022
Device Sequence Number12136851
Product Code OCM
UDI-Device Identifier00818354010503
UDI-Public00818354010503
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P100046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberOLL2
Device Catalogue NumberA000362
Device Lot Number116209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown